Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
When these two medicines are taken together, your body may not process your seizure medicine properly.
What might happen:
A decrease in the beneficial effects of your seizure medicine may occur.
What you should do about this interaction:
If you experience difficulty with your seizure control, contact your doctor. It may be necessary to adjust the dose of your seizure medicine.Your healthcare professionals (e.g. doctor or pharmacist) may already be aware of this drug interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
1.Roe TF, Podosin RL, Blaskovics ME. Drug interaction: diazoxide and diphenylhydantoin. J Pediatr 1975 Sep;87(3):480-4.
2.Petro DJ, Vannucci RC, Kulin HE. Letter: Diazoxide-diphenylhydantoin interaction. J Pediatr 1976 Aug;89(2):331-2.